Translator Disclaimer
March 2018 The minimal number of monochromatic Schur tuples in a cyclic group
Katarzyna Taczała
Funct. Approx. Comment. Math. 58(1): 131-143 (March 2018). DOI: 10.7169/facm/1724

Abstract

We discuss a question of Datskovsky [1] about the minimal number of solutions to Schur-type equation $x_1+\ldots+x_{2n-1}=x_{2n}$ in a cyclic group $\mathbb{Z}_N$. We provide lower and upper bounds for this quantity.

Citation

Download Citation

Katarzyna Taczała. "The minimal number of monochromatic Schur tuples in a cyclic group." Funct. Approx. Comment. Math. 58 (1) 131 - 143, March 2018. https://doi.org/10.7169/facm/1724

Information

Published: March 2018
First available in Project Euclid: 24 March 2018

zbMATH: 1393.05260
MathSciNet: MR3780040
Digital Object Identifier: 10.7169/facm/1724

Subjects:
Primary: 05D10

Rights: Copyright © 2018 Adam Mickiewicz University

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.58 • No. 1 • March 2018
Back to Top